# SDR AWXA200601504

- Difficulty date: August 11, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 140N250532
- Condition: Cracked
- Location: Bs 1620-1640
- Part time: 75,522 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL UPPER ATTACH ANGLE CRACKED, BS 1623 - BS 1634, BL0.  REMOVED, FABRICATED AND REPLACED CRACKED CABIN FLOOR INTERCOSTAL UPPER ATTACH ANGLE, BS 1623 - BS 1634, BL0 IAW B757-200 SRM 51-40-02-06 PARAGRAPH 4 FIGURES 3 & 8.
